# SDR USAA2009070891731

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - C19 - EEL - WITH EMERGENCY EXIT LIGHTS SWITCH ON THE P5 PANEL TO THE ARM POSITION, ALL EMERGENCY LIGHTS ALWAYS "ON".  PERFORMED TROUBLESHOOTING BY CHECKING 28DV VOLTAGE AT EMERGENCY EXIT LIGHT SWITCH IAW WDM 33-51-1, NO VOLTAGE FOUND D419 OP, PLUG CONNECTOR LOOSE, TIGHTENED & SECURED TEST IAW B737 AMM 33-51-02.
